# SDR DALA2024011600657

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 90,583 hours, 40,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY PASSENGER CREW DOOR 842 DAMPER (REFERENCE RII AMD S CARD 5210-7089-RA) AT AFT GALLEY AREA. C/A: REMOVED DAMPER UNSERVICEABLE CONDITION PN: FE174-004, SN: 102 ON PASSENGER CREW DOOR 842 AS PER A320 FAM AMM 52-13-14-000-001-A STEP 1 THRU 4.A EXCEPT STEP 3.A ITEM (4) AND STEP 3.D. REPLACED DAMPER DOOR PASSENGER CREW 842 AS PER A320 FAM AMM 52- 13-14-000-001-A AND AMM 52-13-14-400-001-A.   RII INSPECTION COMPLETE 831911 (AE201QC) JOB COMPLETE)
